# SDR HEEA966794

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2775A
- Make and model: Bell 206L-1
- Aircraft serial: 45297
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Defective
- Location: Cockpit Gps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS WILL NOT RECEIVE SATELLITES AND LOSES WAYPOINTS, ALSO DISPLAYS FOREIGN CHARACTERS.
